# SDR ASOA201000038

- Difficulty date: January 12, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 2,095 hours, 1,509 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A MEGAPHONE IS INOP.  PERFORMED OPS TEST OF F/A'S MEGAPHONE IAW MM 25-61-14 WITH NO DEFECTS NOTED.
